# SDR 2006FA0000219

- Difficulty date: February 10, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- Aircraft: N164DS
- Make and model: Diamon DA 40
- Aircraft serial: 40467
- Engine: Lyc IO360A1A
- System (JASC): 7800 · Engine Exhaust System
- Part: Riser
- Part number: DA403
- Part serial: IE3870010
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORDERED A NEW EXHAUST RISER FOR THE NR 2 CYLINDER.  INSPECTING THE RISER BEFORE INSTALLATION WE FOUND A CRACK AT THE WELD RADIUS OF THE MOUNT FLANGE AND THE EXHAUST PIPE.  THIS MAY HAVE ACCURED FROM EXCESS HEAT DURING MANUFACTUR.  THIS THE FIRST CRACK SEEN ON NEW RISERS SEAT TO US, BUT WE HAVE HAD 2 IN SERVICE RISERS CRACKED AT 780.4 HOURS AND 2 IN SERVICE RISERS CRACKED.  (K)
